# SDR SWAA2022082639777

- Difficulty date: August 3, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Eroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E PANEL 521WB HAS WIND EROSION ON FWD I/B CORNER (MARKED) / [01] PART/MATERIAL IDENTIFIED PER SRM 57-41-01-0I-4 FIG 2 TABLE 2 ITEM 1 . FOUND PANEL TO HAVE ADDITIONAL DAMAGE & PREVIOUS REPAIR REMOVED OUTER SURFACE FINISH & INNER SURFACE FOIL FOR FURTHER EVALUATION. PER SRM 57-41-01-1A-1 PARA 2. C..  STARTED DAMAGE REMOVAL AT FWD I/B CORNER IAW SRM51-70-05-2R-6 PARA 4 .STEPS A & B .;[02] DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 57-21-01-1A-1 PARAGRAPH4.A.(2).(A) AND WILL BE REPAIRED IAW SRM 51-70-05-2R-6 PER SRM 57-41-01-2R-1 PARAGRAPH 2.F. COMPLETED REMOVING INNER EDGEBAND DAMAGE FROM A .625'X'33' LOCATED ON THE FORWARD INBOARD EDGE; TAPER SANDED AREA AND CLEANED AREA WITH NO DISBOND OR CONTAMINATION NOTED; WORK ACCOMPLISHED IAW SRM 51-70-05-2R-6 PARAGRAPH 4.A-D15] FABRICATED FOIL PLY FROM BMS8-289 LOT NUMBER 1484605-1; INSTALLED FOIL PLY WITH BMS5-128 LOT NUMBER JH1LAR7523; VACUUM BAGGED; VERIFIED 5X5 AND SET FOIL REPAIR TO CURE WITH THE HOTBONDER ID: NCX000523 DUE: 06/2023; WORK PERFORMED IAW SRM 51-70-14-2R-2 PARAGRAPH 4.A.(3-4); (5).(A) AND (11).(A-K).
